# SDR USAA2009111993171

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 32,321 hours, 12,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032200200
- Part serial: 1821
- Condition: Out Of Rig
- Location: Te Flap
- Part time: 7,868 hours, 3,393 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 42 - PHX - EMERGENCY LANDING - CAPTAIN RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT WHILE ATTEMPTING TO LAND.  PERFORMED A MISSED APPROACH, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE FAULT BUT FOUND RT FLAP INTERCONNECT STRUT OUT OF RIG.  ADJUSTED PER AIRBUS MAINTENANCE MANUAL 27-51-44-820-001.
